# SDR CA020712005

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: C23199104
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN A-CHECK A HYDRAULIC OIL PUDDLE WAS FOUND IN FRONT OF NOSE GEAR. AFTER INVESTIGATION A PIN HOLE WAS FOUND ON THE RIGHT NLG DOOR ACTUATOR CONTOL VALVE. THE ACTUATOR, CONTOL VALVE ASSEMBLY WAS REPLACED AND A LEAK CHECK WAS CARRIED OUT WITH NO FUTHER LEAKS NOTICED.
